advertisement
Question
Posted by: Luane | 2011/11/23

Venlafaxine

hi there,

I have recently went off cilift and on to venlafaxine. I am trying to see if it will be better for my sex drive and being all tired....

I would like to know if this is a good drug. I have experienced some stomach cramps and I am on my third week. It feels like i need to go to the loo all the time like i have a stomach bug.

Can this be worsening my ibs?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

ALL current antidepressants suit some people better than others, and all have a range of side-effects which can be really troublesome for some of us, and don't bother others of us. And its not practical to predict in advance which will to what to whom. How annoying !
All drugs which act on Serotonin, including Cilift and venlafaxine, can cause gastric symptoms, including nausea and stomach upsets.
A new antidepressant, recently released in SA, Agomelatine ( chemical name ) works differently, and mainly on a different chemical system involving melatonin, and seems to earlier help sleep problems, and does NOT have sexual side-effects or weight gain.
Any Ad that improves depression and anxiety should have the potentiasl to help your IBS, rather than worsen it, IF it is being effective in that particular person

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: DW | 2011/11/27

Hi. I had the same problem for 3 weeks &  then it just went away. It also felt like I had a tummy bug, nothing was staying in. It should stop soon. And it helps yr sex drive but only with the right partner:)

Reply to DW
Posted by: cybershrink | 2011/11/23

ALL current antidepressants suit some people better than others, and all have a range of side-effects which can be really troublesome for some of us, and don't bother others of us. And its not practical to predict in advance which will to what to whom. How annoying !
All drugs which act on Serotonin, including Cilift and venlafaxine, can cause gastric symptoms, including nausea and stomach upsets.
A new antidepressant, recently released in SA, Agomelatine ( chemical name ) works differently, and mainly on a different chemical system involving melatonin, and seems to earlier help sleep problems, and does NOT have sexual side-effects or weight gain.
Any Ad that improves depression and anxiety should have the potentiasl to help your IBS, rather than worsen it, IF it is being effective in that particular person

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement